T Nation

Hair Loss Due to Front Load?


#1

Hi

I recently strarded my second cycle of 500mg test e/ week, with a front load of 1000mg test e the first week.
My first cycle was 500mg/week for 12 weeks and i didnt get any side effects at al.

This time however i alredy think i can begin to se some hair loss. Looking at pictures of my mothers family i dont think im prone to MPB but it just a guess.

Do you guys have any suggestion what to do? I dont want to lose my hair
Is it just because of the front load?
Can i lower the dose for a couple of weeks or skip the next shot , so it kinds of even out?

Happy for al replies!


Wish We Could Hide This Forum Behind an IQ Test
#2

Or can i just change to deca instead? from what i understand its easier on the hair


#3

Deca: I had one young guy who did a deca only cycle and broke his HPTA. A good TRT doc could not get hit restarted.

Busted.

Your post displays very little knowledge and you are danger to yourself.
No one here is going to baby sit for you.
You are welcome to spend a few weeks reading here. Unfortunately there are lot of posts as bad as this.


#4

I have had good results with Nizoral 2% shampoo. Hell I would even do ad’s for them if they paid me. Even though I was in my forties I had thick hair until my first cycle,Test700mg /week, then I must have lost at least1/2" of my hairline, receding.
I started washing my hair with the stuff before the next cycle, and started to see regrowth almost immediately. Used it during my next cycle and still got regrowth. Hairline is close to normal, still getting an increase in follicles per inch.


#5

Thanks for the info